In this article, we consider a modified Lotka-Volterra competition model, which incorporates a non-linear relationship representing the interaction between species. We study the qualitative properties of this new system and compare them to the qualitative properties of the classical Lotka-Volterra equations and obtain results suggesting that the modified model is a better representation of some biological situations.
James H. Liu, Department of Mathematics and Statistics James Madison University, Harrisonburgliujh@jmu.edu
Taylor, Austin and Crizer, Amy
"A Modified Lotka-Volterra Competition Model with a Non-Linear Relationship Between Species,"
Rose-Hulman Undergraduate Mathematics Journal: Vol. 6
, Article 8.
Available at: http://scholar.rose-hulman.edu/rhumj/vol6/iss2/8